# SDR DALA2021122107962

- Difficulty date: December 18, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 89,107 hours, 39,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 679 EXTERIOR EMERGENCY LIGHTING SYSTEM /BATTERY POWERED/2L EXT DOOR EMERG LIGHT. CORRECTIVE ACTION: R+R LIGHT BULB R/R L2 EMERGENCY LIGHT BATTERY PACK PER B757 AMM 33-51. OPS GOOD. (8156461)
